Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FUNCTION DERIVATIVE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1411

  • Page / 57
Export

Selection :

  • and

DIFFERENTIATION OF REAL FUNCTIONS.BRUCKNER AM.1978; LECTURE NOTES MATH.; DEU; DA. 1978; NO 659; (254 P.); BIBL. 11 P.Serial Issue

HIGHER ORDER DIFFERENTIABILITY OF MULTIFUNCTIONSSCHINAS J; BOUDOURIDES M.1981; NONLINEAR ANAL., THEORY METHODS APPL.; GBR; DA. 1981; VOL. 5; NO 5; PP. 509-516; BIBL. 6 REF.Article

THE OSCILLATORY BEHAVIOR OF CERTAIN DERIVATIVES.O'MALLEY RJ; WEIL CE.1977; TRANS. AMER. MATH. SOC.; U.S.A.; DA. 1977; VOL. 234; NO 2; PP. 467-481; BIBL. 9 REF.Article

AN INEQUALITY FOR TRIGONOMETRIC POLYNOMIALSHARRIS LA.1982; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1982; VOL. 84; NO 1; PP. 155-156; BIBL. 5 REF.Article

ON ENTIRE FUNCTIONS WITH ZERO AS A DEFICIENT VALUESONS LR.1981; J. MATH. ANAL. AND APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 84; NO 2; PP. 390-399; BIBL. 6 REF.Article

ADAPTIVE NUMERICAL DIFFERENTIATIONSTEPLEMAN RS; WINARSKY ND.1979; MATH. OF COMPUT.; USA; DA. 1979; VOL. 33; NO 148; PP. 1257-1264; BIBL. 8 REF.Article

A MINIMAL SET-VALUED STRONG DERIVATIVE FOR VECTOR-VALUED LIPSCHITZ FUNCTIONS.SWEETSER TH III.1977; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1977; VOL. 23; NO 4; PP. 549-562; BIBL. 9 REF.Article

OPTIMAL ORDER FOR APPROXIMATION OF DERIVATIVESWERSCHULZ AG.1979; J. COMPUTER SYST. SCI.; USA; DA. 1979; VOL. 18; NO 3; PP. 213-217; BIBL. 5 REF.Article

DERIVATIVE BOUNDS FOR MUENTZ POLYNOMIALS.NEWMAN DJ.1976; J. APPROXIM. THEORY; U.S.A.; DA. 1976; VOL. 18; NO 4; PP. 360-362; BIBL. 1 REF.Article

SUR LE CALCUL D'UNE DERIVEE AVEC LES DONNEES IMPRECISESGASQUET C.sdSEMINAIRE D'ANALYSE NUMERIQUE. 1979-1980/1979/GRENOBLE; FRA; GRENOBLE: UNIVERSITE SCIENTIFIQUE ET MEDICALE; DA. S.D.; PP. 1-12; BIBL. 6 REF.Conference Paper

SUR LA DESCRIPTION DES ABERRATIONS DES SYSTEMES OPTIQUESRODIONOV SA.1982; OPT. SPEKTROSK.; ISSN 0030-4034; SUN; DA. 1982; VOL. 52; NO 5; PP. 891-897; BIBL. 12 REF.Article

CHAMPS DE JACOBI ET DERIVEE DE L'APPLICATION EXPONENTIELLEGRANARA J.1981; ASTERIQUE; ISSN 0303-1179; FRA; DA. 1981; NO 84-85; PP. 73-82; BIBL. 3 REF.Article

ESTIMATION DES DERIVEES D'UNE DENSITE DE PROBABILITE MULTIDIMENSIONNELLEMIRZAKHMEDOV MA.1981; DOKL. AKAD. NAUK UZSSR; ISSN 50064X; SUN; DA. 1981; NO 8; PP. 3-5; BIBL. 4 REF.Article

BERNSTEIN AND MARKOV TYPE ESTIMATES FOR THE DERIVATIVE OF A POLYNOMIAL WITH REAL ZEROSSZABADOS J.1981; SER. INT. ANAL. NUMER.; ISSN 0373-3149; CHE; DA. 1981; VOL. 60; PP. 177-188; BIBL. 5 REF.Conference Paper

AN ASYMPTOTIC FORMULA FOR THE DERIVATIVES OF ORTHOGONAL POLYNOMIALSNEVAI PG.1979; S.I.A.M. J. MATH. ANAL.; USA; DA. 1979; VOL. 10; NO 3; PP. 472-477; BIBL. 7 REF.Article

THERMODYNAMIC DERIVATIVES OF CORRELATION FUNCTIONS.GUBBINS KE; GRAY CG; EGELSTAFF PA et al.1978; MOLEC. PHYS.; G.B.; DA. 1978; VOL. 35; NO 2; PP. 315-328; BIBL. 22 REF.Article

UNE INEGALITE ENTRE LES NORMES D'UNE FONCTION ET DE SES DERIVEES DANS LES METRIQUES INTEGRALESRAFAL'SON SZ.1983; MATEMATICESKIE ZAMETKI; ISSN 507075; SUN; DA. 1983; VOL. 33; NO 1; PP. 77-82; BIBL. 16 REF.Article

ASYMPTOTISCHE APPROXIMATIONSEIGENSCHAFTEN DER ABLEITUNGEN ANALYTISCHER FUNKTIONEN = PROPRIETE D'APPROXIMATION ASYMPTOTIQUE DE LA DERIVATION DES FONCTIONS ANALYTIQUESHOISCHEN L.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 35; NO 1; PP. 86-93; BIBL. 7 REF.Article

SUR UN PROBLEME DE HARDY-LITTLEWOODSTOROZHENKO EH A.1982; MAT. SB. (MOSK.); ISSN 0368-8666; SUN; DA. 1982; VOL. 119; NO 4; PP. 564-583; BIBL. 26 REF.Article

ON THE COMPUTATION OF NUMERICAL DERIVATIVES BY CUBIC SPLINESTEWARSON RP.1981; INT. J. NUMER. METHODS ENG.; ISSN 0029-5981; GBR; DA. 1981; VOL. 17; NO 12; PP. 1882-1887; BIBL. 15 REF.Article

CONVERGENCE DES TROISIEMES DERIVEES DES FONCTIONS-SPLINES CUBIQUES D'INTERPOLATION DANS LES METRIQUES LP (1 <OU= P <OU= INFINI)ZMATRAKOV NL.1981; MAT. ZAMET.; SUN; DA. 1981; VOL. 30; NO 1; PP. 83-100; BIBL. 7 REF.Article

THE SELECTION OF INTERPOLATION POINTS IN THE NUMERICAL APPROXIMATION OF SECOND AND THIRD ORDER DERIVATIVESOLIVER J.1980; J. COMPUT. APPL. MATH.; ISSN 0377-0427; BEL; DA. 1980; VOL. 6; NO 3; PP. 229-239Article

ESTIMATIONS DU SIGNAL, DE SES DERIVEES ET DU POINT DU MAXIMUM POUR DES OBSERVATIONS GAUSSIENNESIBRAGIMOV IA; KHAS'MINSKIJ RZ.1980; TEOR. VEROJATN. EE PRIMEN.; ISSN 0040-361X; SUN; DA. 1980; VOL. 25; NO 4; PP. 718-733; ABS. ENG; BIBL. 22 REF.Article

SYSTEME ADAPTATIF AUTOMATISE D'APPRENTISSAGE DE LA DIFFERENTIATIONRAATS YU YU; TOLMACHEVA A YU.1980; AVTOMAT. VYCHISLIT. TEKH.; SUN; DA. 1980; NO 3; PP. 65-69; BIBL. 1 REF.Article

DERIVATIVES OF THE VOIGT FUNCTIONS.HEINZEL P.1978; BULL. ASTR. INST. CZECHOSL.; CZECHOSL.; DA. 1978; VOL. 29; NO 3; PP. 159-162; H.T. 4; ABS. RUSSE; BIBL. 4 REF.Article

  • Page / 57